# SDR CALA2009011900044

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 37,426 hours, 19,547 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 65498733
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER OUTBOARD ATTACH PLATES FOR ELEVATOR OUTBOARD HINGE FITTING NUMBER 6 ARE WORN.  REPAIRED LEFT HORIZONTAL STABILIZER OUTBOARD ATTACH PLATES FOR ELEVATOR OUTBOARD HINGE FITTING PER ECRA 5552-01019.
